# SDR SCNA20210126006

- Difficulty date: January 11, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 56,963 hours, 18,202 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REMOVABLE TIP 345A AFT LOWER RIVET SEPARATED FROM SKIN.  REPAIRED RIVET HOLE ON AFT LOWER SEPERATED SKIN ON HORIZONTAL STABILIZER REMOVABLE TIP 345A, IAW B737 SRM 55-10-30-2R-1 TABLE 201 AND IAW B737 SRM 51-70-04-2R-9.
